Characterization of Sobolev and BV spaces

Giovanni Leoni*, Daniel Spector

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

29 Citations (Scopus)

Abstract

The main results of this paper are new characterizations of W1,p(<), 1<p<∞, and BV(Ω) for Ω⊂R{double-struck}N an arbitrary open set. Using these results, we answer some open questions of Brezis (2002) [10] and Ponce (2004) [25].

Original languageEnglish
Pages (from-to)2926-2958
Number of pages33
JournalJournal of Functional Analysis
Volume261
Issue number10
DOIs
Publication statusPublished - 2011 Nov 15
Externally publishedYes

Keywords

  • Functions of bounded variation
  • Non-local functionals
  • Sobolev spaces

ASJC Scopus subject areas

  • Analysis

Fingerprint

Dive into the research topics of 'Characterization of Sobolev and BV spaces'. Together they form a unique fingerprint.

Cite this